Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iizmaster

Lips After Accutane

Recommended Posts

I've been off of accutane for 2 days. While I was on accutane my lips had peeled every few days and grew back in 2 days. When I ended accutane my lips were still peeling and basically naked. Now my lips haven't healed yet and I've developed what feels like cold sores on my bottom and top lip barely inside the mouth. 

Unlike while I was on accutane the skin is taking a long time to heal and quite painful? Is this normal? 

Share this post


Link to post
Share on other sites

You've been off Accutane for TWO days... You're not gonna get your lips back yet. I'm curious, I was prescribed a topical steroid for my lips during my Accutane course, but I haven't heard anyone else say they were too. Shouldn't that be the norm?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×